# SDR SWAA2015122947494

- Difficulty date: October 31, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 69,129 hours, 56,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CRACKED AT STATION 908, STRINGER 5L.  R & R SPLICE IAW EA.
